# SDR UIEA2014062800251

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,770 hours, 21,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 30841
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EIGHT OVERWING ESCAPE HATCH EXIT SIGNS WILL NOT ILLUMINATE WHEN TESTED.  REPLACED EMER LIGHT SIGNS POWER SUPPLY IAW WDM 33-51-14 P 14 & AMM 33-51-07/201.  EMER LIGHTS TESTED OK IAW AMM 33-51-00/501.
